ANZIAM  J.  43 (2002), 479-491
The parameter dependent Sturm-Liouville eigenproblem with an interior simple or double pole

Thomas M. Acho
  Department of Mathematics
  Vista University
  PO Box 380
  Bloemfontein 9300
  Republic of South Africa
Dominic P. Clemence
  Department of Mathematics
  North Carolina Agricultural and Technical State University
  NC 27411

Boundary value problems where resonance phenomena are studied are most often transformable to parameter dependent Sturm-Liouville (SL) eigenproblems with interior singularities. The parameter dependent Sturm-Liouville eigenproblem with interior poles is examined. Asymptotic approximations to the solutions are obtained using an extended Langer's method to take care of the resulting complex eigenvalues and eigenfunctions.
Download the article in PDF format (size 105 Kb)

TeXAdel Scientific Publishing ©  Australian MS